# SDR ASOA2012121102638

- Difficulty date: November 27, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,696 hours, 16,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 610R35031263
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT IS CORRODED AROUND NUTPLATE HOLES ON OTBD SIDE FROM FS 574 TO 621 ON LBL 27.    REMOVED FLOOR SUPPORT IAW SRM 51-42-06, 51-42-21, 51-42-36.  INSTALLED FLOOR SUPPORT IAW REO 601R-53-61-3778, REV A & 601R-53-61-4722.
